# SDR SWAA2021042064491

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 49,137 hours, 29,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER ISLE EXIT SIGN COVER FELL OFF. INSTALLED EMERGENCY EXIT FWD LENS PER SIP.
